# SDR VNAA202206099921

- Difficulty date: June 12, 2022
- Submitted: June 12, 2022
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 40,398 hours, 38,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Fitting
- Part number: CC67038279
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 12-2020-258 (PERMANENT REPAIR OF SERVICE DOOR HINGE ASSEMBLY) ACCOMPLISH PERMANENT REPAIR PER EA 12-2020-258.
